MathSciNet Relay Station
MathSciNet bibliographic data
MR2173334 (2007a:62017) 62E10 (60E05)
Alzer, Horst Proof of the Chen-Rubin conjecture. Proc. Roy. Soc. Edinburgh Sect. A 135 (2005), no. 4, 677–688.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement